On the Newton–Kantorovich theorem and nonlinear finite element methods

Volume 36 / 2009

Ioannis K. Argyros Applicationes Mathematicae 36 (2009), 75-81 MSC: 65L60, 65N12, 65N15, 65N30, 47H17, 49M15. DOI: 10.4064/am36-1-6


Using a weaker version of the Newton–Kantorovich theorem, we provide a discretization result to find finite element solutions of elliptic boundary value problems. Our hypotheses are weaker and under the same computational cost lead to finer estimates on the distances involved and a more precise information on the location of the solution than before.


  • Ioannis K. ArgyrosDepartment of Mathematics Sciences
    Cameron University
    Lawton, OK 73505, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image